Saltar al contenido

Publicaciones de A. Romero [rss]
2013
M. Sánchez, M. Ortega, A. Romero. Recent Trends in Lorentzian Geometry Springer 26 (2013) , xii+353. [bib] [doi]
A. M. Candela, A. Romero, M. Sánchez. Completeness of the trajectories of particles coupled to a general force field Arch. Ration. Mech. Anal. 208 (2013) no. 1 , 255–274. MathScinet [bib] [doi]
M. Caballero, A. Romero, R. M. Rubio. New Calabi-Bernstein results for some elliptic nonlinear equations Anal. Appl. (Singap.) 11 (2013) no. 1 , 1350002, 13. MathScinet [bib] [doi]
2012
A. Romero, R. M. Rubio. On maximal surfaces in certain non-flat 3-dimensional Robertson-Walker spacetimes Math. Phys. Anal. Geom. 15 (2012) no. 3 , 193–202. MathScinet [bib] [doi]
J. M. Almira, A. Romero. Some Riemannian geometric proofs of the fundamental theorem of algebra Differ. Geom. Dyn. Syst. 14 (2012) , 1–4. MathScinet [bib]
A. M. Candela, A. Romero, M. Sánchez. Completeness of the Trajectories of Particles Coupled to a General Force Field Archive for Rational Mechanics and Analysis (2012) , 1-20. [bib] [doi]
2011
M. Ortega, F. J. Palomo, A. Romero. Certain conformal-like infinitesimal symmetries and the curvature of a compact Riemannian manifold Bull. Belg. Math. Soc. Simon Stevin 18 (2011) no. 2 , 223–229. MathScinet [bib]
M. Caballero, A. Romero, R. M. Rubio. Constant mean curvature spacelike hypersurfaces in Lorentzian manifolds with a timelike gradient conformal vector field Classical Quantum Gravity 28 (2011) no. 14 , 145009, 14. MathScinet [bib] [doi]
2010
M. Caballero, A. Romero, R. M. Rubio. Complete CMC spacelike surfaces with bounded hyperbolic angle in generalized Robertson-Walker spacetimes Int. J. Geom. Methods Mod. Phys. 7 (2010) no. 6 , 961–978. MathScinet [bib] [doi]
A. Romero, R. M. Rubio. A nonlinear inequality arising in geometry and Calabi-Bernstein type problems J. Inequal. Appl. (2010) , Art. ID 950380, 10. MathScinet [bib]
F. J. Palomo, A. Romero. Compact conformally stationary Lorentzian manifolds with no causal conjugate points Ann. Global Anal. Geom. 38 (2010) no. 2 , 135–144. MathScinet [bib] [doi]
M. Caballero, A. Romero, R. M. Rubio. Constant mean curvature spacelike surfaces in three-dimensional generalized Robertson-Walker spacetimes Lett. Math. Phys. 93 (2010) no. 1 , 85–105. MathScinet [bib] [doi]
A. Romero, R. M. Rubio. New proof of the Calabi-Bernstein theorem Geom. Dedicata 147 (2010) , 173–176. MathScinet [bib] [doi]
M. Caballero, A. Romero, R. M. Rubio. Uniqueness of maximal surfaces in generalized Robertson-Walker spacetimes and Calabi-Bernstein type problems J. Geom. Phys. 60 (2010) no. 3 , 394–402. MathScinet [bib] [doi]
A. Romero, R. M. Rubio. On the mean curvature of spacelike surfaces in certain three-dimensional Robertson-Walker spacetimes and Calabi-Bernstein's type problems Ann. Global Anal. Geom. 37 (2010) no. 1 , 21–31. MathScinet [bib] [doi]
2009
S. Haesen, F. J. Palomo, A. Romero. A method to construct 4-dimensional spacetimes with a spacelike circle action Int. J. Geom. Methods Mod. Phys. 6 (2009) no. 4 , 667–681. MathScinet [bib] [doi]
S. Haesen, F. J. Palomo, A. Romero. Null congruence spacetimes constructed from 3-dimensional Robertson-Walker spaces Differential Geom. Appl. 27 (2009) no. 2 , 240–249. MathScinet [bib] [doi]
F. J. Palomo, A. Romero. Conformally stationary Lorentzian tori with no conjugate points are flat Proc. Amer. Math. Soc. 137 (2009) no. 7 , 2403–2406. MathScinet [bib] [doi]
2008
A. Romero. Maximal graphs and Calabi-Bernstein's type problems in some Robertson-Walker spacetimes Bull. Transilv. Univ. Bra\c sov Ser. III 1(50) (2008) , 309–316. MathScinet [bib]
2007
S. Haesen, F. J. Palomo, A. Romero. Null congruence spacetimes Chapter in XV International Workshop on Geometry and Physics R. Soc. Mat. Esp., Madrid 11 (2007) , 293–297. MathScinet [bib]
Powered by bibtexbrowser